Ear Mite Meds!

Cindy DCindy D Orange CountyMember Posts: 4
I used otc ear mite meds last night and this morning my kitty is walking off balance, shaking her head and not feeling well at all .. could this just be equilibrium inbalance or is it possibly a sign of a reaction to the pesticide? I bathed her but she slept with it in all night? I'm so worried.

Best Answer

  • Melissa FordMelissa Ford Santa CruzMember Posts: 3,914
    Accepted Answer
    Could be a reaction to the meds, could be in inner ear problem: damage to the eardrum caused by mites(potentially made worse by inserting liquid into the ears), or an infection. You need to see a vet today to determine the cause and severity of the problem.
Sign In or Register to comment.

Welcome to the new Catster Community!

Introduce the community to your pet with our Pet Profiles and discover how to use the new community with our Getting Started pages!


Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!